My oldest can eat food that has cinnamin in it but give him a peppermint that has cinnamin in it and the area around his mouth and cheeks get all pink and blotchy like hives. And we thought it was the peppermint but he can have regular peppermints without the cinnamin and have no outbreak but give him a peppermint that has the cinnamin then he has an outbreak. And it goes away by the next day but whenever I mention it to his pediatrician, his pediatrician doesn't seem to be all that concerned. And forget trying to get him being seen by a different doctor because first he has to be referralled to a different doctor by his pediatrician before Tricare will pay for it.

 So I am just wondering if anyone on here could possibly take a guess why this only happens when my son eats peppermint with cinnamin in it. Any ideas? (I can only guess its an allergic reaction but just don't understand why its with just that candy.)

Add A Comment

Comments:

chery...
Jun. 3, 2008 at 2:00 PM I hated Tricare too....anyway, there could be another additive in the cinnamon candy that's not in the peppermint.  You could compare ingredient labels if they have them.

Message Friend Invite

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in